# SDR ASAA044404

- Difficulty date: December 28, 2004
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: R1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND R1 ESCAPE SLIDE TEST FAILED.  REMOVED AND REPLACED SLIDE PER AMM 25-61-35.  THIS SLIDE WAS USED AS PART OF A F/A TRAINING EXERCISE.  PRIOR TO DEPLOYING SLIDE A `TARP` WAS AFFIXED TO THE FUSELAGE WITH TAPE TO PROTECT THE PAIN FROM INADVERTENT DAMAGE.  THE `TARP` WAS INGESTED INTO THE ASPIRATOR OF THE SLIDE BOTTLE AND ENTANGLED WITH THE SLIDE DURING DEPLOYMENT.  THE OVERHAUL OF THE SLIDE WS DONE IAW MANUFACTURES INSTRUCTIONS (CMM 25-66-07 AND EO 2560-00148) AND NO DEFECT WAS FOUND WITH THE SLIDE OR AY ASSOCIATED SUBSYSTEM.  THIS SLIDE WAS RETURNED TO SERVICE.  (M)
